Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMurray, M.-
dc.contributor.authorSinger, M.-
dc.identifier.citationJournal of Mathematical Physics, 2003; 44(8):3517-3531-
dc.description.abstract<jats:p>We discuss the structure of the framed moduli space of Bogomolny monopoles for arbitrary symmetry breaking and extend the definition of its stratification to the case of arbitrary compact Lie groups. We show that each stratum is a union of submanifolds for which we conjecture that the natural L2 metric is hyper-Kähler. The dimensions of the strata and of these submanifolds are calculated, and it is found that for the latter, the dimension is always a multiple of four.</jats:p>-
dc.description.statementofresponsibilityMichael K. Murray ; Michael A. Singer-
dc.publisherAmer Inst Physics-
dc.rights© 2003 American Institute of Physics-
dc.titleA note on monopole moduli spaces-
dc.typeJournal article-
dc.identifier.orcidMurray, M. [0000-0003-3713-9623]-
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
File Description SizeFormat 
hdl_3625.pdfPublished version182.82 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.